# SDR USAABB03082

- Difficulty date: May 23, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW NOTED HIGH EGT AND LOW OIL PRESSURE ON RIGHT ENGINE.  CREW REDUCED THRUST TO IDLE POWER.  FLIGHT DIVERTED TO YHZ AND LANDED WITHOUT FURTHER INCIDENT.  INFORMATION ON THE FDR SHOWED THAT THE FUEL FLOW TO THE ENGINE DROPPED TO ZERO ON APPROACH, APPROXIMATELY 1000 FEET AGL.  (M)
